MAUDE Adverse Event Report: ROHO, INC. ROHO HIGH PROFILE SINGLE COMPARTMENT CUSHION; WHEELCHAIR CUSHION

ROHO, INC. ROHO HIGH PROFILE SINGLE COMPARTMENT CUSHION; WHEELCHAIR CUSHION
Model Number 1R109C
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 01/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Cusomer claims that he developed a pressure wound due to cushion going flat.
 
Additional Manufacturer Narrative
The customer alleged that a pressure injury developed due to cushion going flat, but roho, inc.Has not seen medical records to confirm this.The manufacturing records were reviewed and indicated the cushion passed all inspections and verifications.The cushion was returned and the evaluation report is attached.Evaluation of the cushion revealed rubber rot caused by exposure to ozone or similar cleaning chemical.The user manual instructs against the use of ozone which states: "prolonged exposure to ozone may degrade materials used in the cushion, affect the performance of the cushion, and void the product warranty." the user has warning in the manual to check skin frequently: "check skin frequently, at least once a day.Redness, bruising, or darker areas (when compared to normal skin) may indicate superficial or deep tissue injury and should be addressed.If there is any discoloration to skin/soft tissue, stop use immediately.If the discoloration does not disappear within 30 minutes after disuse, immediately consult a healthcare professional.Check inflation frequently, at least once a day.Do not use a product that is underinflated or overinflated, because 1) the product benefits will be reduced or eliminated, resulting in an increased risk to skin and other soft tissue." roho, inc.Attempted to contact customer at hospital which he was admitted, but patient was discharged.Attempts to acquire additional contact information were unsuccessful.If additional information is received, a follow up report will be submitted.

Brand Name
ROHO HIGH PROFILE SINGLE COMPARTMENT CUSHION
Common Device Name
WHEELCHAIR CUSHION
Manufacturer (Section D)
ROHO, INC.
1501 s 74th st
belleville IL 62223
Manufacturer (Section G)
ROHO, INC.
1501 s 74th st
belleville IL 62223
Manufacturer Contact
cynthia jackson
1501 s 74th st
belleville, IL 62223
6182223542
MDR Report Key16444058
Report Number3008630266-2023-00003
Device Sequence Number5530654
Product Code KIC
UDI-Device Identifier00613732005481
UDI-Public(01)00613732005481
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1R109C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age52 YR
Patient SexMale